Counting independent sets in certain classes of (almost) regular graphs

Alexander Burstein, Sergey Kitaev, Toufik Mansour

Research output: Contribution to journalArticle

Abstract

We enumerate the independent sets of several classes of regular and almost regular graphs and compute the corresponding generating functions. We also note the relations between these graphs and other combinatorial objects and, in some cases, construct the corresponding bijections.
Original languageEnglish
Pages (from-to)17-26
Number of pages10
JournalPure Mathematics and Applications
Volume19
Issue number2-3
Publication statusPublished - 2008

Keywords

  • independent sets
  • regular graphs
  • transfer matrix method
  • bijection

Fingerprint Dive into the research topics of 'Counting independent sets in certain classes of (almost) regular graphs'. Together they form a unique fingerprint.

  • Cite this